# SDR EIAA20120306012

- Difficulty date: March 6, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 97,651 hours, 17,943 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PLYON CAP SKIN I/B SIDE AT NAC 258 HAS CHAFING.  REMOVED DAMAGED SECTION OF CAP SKIN, FABBED REPAIR PARTS AND INSTALLED PER EMC ENGINEERING DISPOSITION 3823 AND B747 SRM 54-31-03 PG 2 SHEET 1-4.
